# SDR HALA0700199

- Difficulty date: April 24, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 433 S33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY HAS CORROSION ON STR 33R AT BS 433 (UNDER LOWER FLANGE) AT STR SPLICE.  STRINGER SPLICE AT BS 433 STR 33R FOUND TO BE COMPLETELY CORRODED THROUGH (100% LOSS).  SPLICE REMOVED IAW SRM 51-40-02-06-0.  NEW SPLICE FABRICATED FROM HFAB53-SSP-011 (LOT 730642) AND INSTALLED IAW SRM 51-40-02.  ALODINE, PRIMER AND PAINT APPLIED PRIOR TO INSTALLATION IAW MM 51-21-04 AND 51-21-10.  ALL ACCESSED ROLLER TRAYS INSTALLED IAW MM 25-53-02-404-004.
